Title Name Professor Institution Course Intravenous Drug Induced Endocarditis The use of intravenous (IV) drugs causes inflammatory effects on the skin a form of endocarditis resulting from the damage of these drugs on the valves of the blood vessels. Heroin abusers are a major class of individuals who are most affected by endocarditis resulting from intravenous injections. When intravenous drug users inject themselves with syringes the syringes are endocarditis. References Alcena V. (2013). African Americans and medical diseases: An American health care crisis thatis crying for help and actions. Pittsburgh Pennsylvania: RoseDog Books. Moss R. & Munt B. (2003). Injection drug use and right sided endocarditis. Heart 89(5) 577581. Vlahov D. Sullivan M. Astemborski J. & Nelson K. E. (1992). Bacterial infections and skincleaning prior to injection among intravenous drug users. Public health reports 107(5) 595. [...]
IV drug uses develop infections in their skin at the injection site and within their bloodstream. Research the "bugs" which get inside their bodies and cause heart valve damage. How does this occur?